Benadryl Allergy Plus - 12 capsules

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

 

Benadryl Plus Capsules give effective relief from allergies and nasal congestion:

  • Works in minutes
  • Lasts for 8 hours
  • Avoids drowsiness
  • Benadryl Plus Capsules is a medicine which is used to relieve the symptoms of:
  • Hayfever
  • Dust allergy
  • Pet allergy
  • Congestion

Benadryl Plus Capsules Contain:

Pseudoephedrine hydrochloride: a decongestant that relieves nasal and sinus congestion

Acrivastine: an antihistamine that helps relieve allergy symptoms such as sneezing, runny nose and watery eyes

 

Each Benadryl Plus Capsule contains the active ingredients: 60 mg Pseudoephedrine hydrochloride and 8 mg Acrivastine

How to Use

How to take Benadryl Plus Capsules

For oral use only

Adults and children 12 - 65 years old:

Take one capsule up to three times a day
Do not take more than 3 doses in 24 hours
If symptoms persist talk to your doctor
 

Benadryl Plus Capsules are not recommended for:

  • Children under 12 years
  • Adults over 65 years old

If anyone has too much Benadryl Plus contact your doctor or your nearest Accident and Emergency Department (Casualty) taking the leaflet and pack with you

If you forget to take Benadryl Plus, just take the next dose as soon as you remember.

Do not take a double dose 

Hazards and Cautions

Do not take Benadryl Plus Capsules if you:

  • Have very high blood pressure or severe heart disease
  • Have ever had a bad reaction to any of the ingredients in Benadryl Plus, or to the antihistamine triprolidine
  • Are taking or have taken within the last two weeks, Monoamine Oxidase Inhibitors (MAOIs)
  • Are taking the antibacterial agent furazolidone
  • Have kidney problems

If any of these apply to you, get advice from a doctor or pharmacist without taking Benadryl Plus Capsules

Talk to your doctor or pharmacist before taking Benadryl Plus Capsules if you:

  • Have high blood pressure or heart disease
  • Have diabetes
  • Have an over-active thyroid gland
  • Have glaucoma (increased pressure in the eye)
  • Have prostate problems (difficulty with passing water or needing to pass water often)
  • Are taking alcohol
  • Are taking any other medicines including:
  • Antihypertensives (drugs to treat high blood pressure, such as guanethidine, methyldopa, alpha and beta blockers, debrisoquine, bretylium, betanidine)
  • Sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma)
  • Tricyclic anti-depressants (used to treat mood disorders)
  • Sedatives or tranquillisers (used to treat anxiety or sleep disorders)

If you are not sure of any of the medicine your are taking, show the bottle or pack to your pharmacist

If any of these points apply to you now or in the past, talk to your doctor or pharmacist

Pregnancy and breast-feeding: Ask your doctor or pharmacist for advice before taking any medicine.

As with all antihistamines: It is advisable to avoid excessive alcohol consumption when taking this medicine

This product contains lactose: If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Benadryl Plus can have side-effects like all medicines: although these don't always affect everyone and are usually mild.
 

You must be at least 16 years of age to purchase this product.

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

Suitable for adults

Ingredients

 Active ingredients:

Each Benadryl Plus Capsule contains 60 mg Pseudoephedrine hydrochloride and 8 mg Acrivastine

Other ingredients:

Benadryl Plus Capsule also contains Lactose, sodium starch glycollate, magnesium stearate, gelatin, titanium dioxide and patent blue V
 


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Benadryl Allergy Plus - 12 capsules

4113438

0.0 out of 0 based on 0 user reviews Allergy & hayfever tablets

£5.29 or 529 points

5.29

Collect in store

Home delivery

    Check store availability

Benadryl Allergy Plus Capsules give effective relief from allergies and nasal congestion.
See details below, always read the pack information.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Suitable for adults

Active ingredients

Pseudoephedrine Hydrochloride ,

Collect 20 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan